Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

A healthy young woman is described in whom the left chest was unable to be inflated after intubation. The differential diagnosis and management are discussed. Severe unilateral bronchospasm was probably caused by topical lidocaine injected at the vocal cords and, inadvertently, into the left main bronchus with a Laryngojet device.

Type

Journal article

Journal

Br J Anaesth

Publication Date

12/2000

Volume

85

Pages

917 - 919

Keywords

Adult, Anesthetics, Local, Bronchi, Bronchial Spasm, Diagnosis, Differential, Female, Foreign Bodies, Humans, Intubation, Intratracheal, Lidocaine, Syringes